旧版    ENGLISH

其他

当前位置 : 首页 > 其他 > 学术活动

Convergence of Random Variables in Probability Spaces and Sub-Linear Expectation Spaces

编辑:wfy 时间:2018年10月08日 访问次数:490

浙江大学数学科学学院九十周年院庆系列活动之八十


Title: Convergence of Random Variables in Probability Spaces and Sub-Linear Expectation Spaces

Speaker: Professor Zechun Hu (胡泽春), Sichuan University

Time: 3:00pm, 2018-10-12

Location:  200-9, Sir RRShaw Building, Yuquan Campus, Zhejiang University

Abstract: In this talk, I will briefly report our recent work on Convergence of random variables in Probability Spaces and Sub-Linear Expectation Spaces. The talk is based on the following works

(1)   Li J., Hu Z.-C.: Toeplitz Lemma, complete convergence, and complete moment convergence, Communications in statistics - Theory and Methods, 2017, 46(4), 1731-1743.

(2)   Hu Z.-C., Zhou Q.-Q.: Convergences of random variables under sublinear expectations, Accepted by Chinese Annals of Mathematics Ser.B, 2017.

(3)    Hu Z.-C., Sun W.: Convergence rates in the law of large numbers and new kinds of convergence of random variables, Submitted, 2018


All are welcome!

Contact Person: Zhonggen Su, suzhonggen@zju.edu.cn